# SDR FDEA201307081505

- Difficulty date: July 8, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 52,566 hours, 11,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT SUPPORT YOKE BS 535, LONGERON 19L FOUND CHAFED.  REPAIRED IAW SRM 53-20-07, FIGURE 202 REPAIR 1, REVISION 52.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 116.
